Large-cell renormalisation and systems of dimensionality larger than the upper marginal dimension

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A recent argument dismissing the applicability of large-cell renormalisation schemes to systems of dimensionality d larger than the upper marginal dimension dc is critically discussed. In this connection, new large-cell renormalisation results for the random walk for d=3 and 4 are presented which indicate convergence to the correct results.

Original languageEnglish
Pages (from-to)L329-L333
JournalJournal of Physics A: Mathematical and General
Volume17
Issue number6
DOIs
Publication statusPublished - Apr 21 1984
Externally publishedYes

Fingerprint

Renormalization
Dimensionality
Cell
cells
random walk
Random walk

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this

@article{46b6fa17b60540f58ef24e2089803e6c,
title = "Large-cell renormalisation and systems of dimensionality larger than the upper marginal dimension",
abstract = "A recent argument dismissing the applicability of large-cell renormalisation schemes to systems of dimensionality d larger than the upper marginal dimension dc is critically discussed. In this connection, new large-cell renormalisation results for the random walk for d=3 and 4 are presented which indicate convergence to the correct results.",
author = "Hiizu Nakanishi",
year = "1984",
month = "4",
day = "21",
doi = "10.1088/0305-4470/17/6/004",
language = "English",
volume = "17",
pages = "L329--L333",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "6",

}

TY - JOUR

T1 - Large-cell renormalisation and systems of dimensionality larger than the upper marginal dimension

AU - Nakanishi, Hiizu

PY - 1984/4/21

Y1 - 1984/4/21

N2 - A recent argument dismissing the applicability of large-cell renormalisation schemes to systems of dimensionality d larger than the upper marginal dimension dc is critically discussed. In this connection, new large-cell renormalisation results for the random walk for d=3 and 4 are presented which indicate convergence to the correct results.

AB - A recent argument dismissing the applicability of large-cell renormalisation schemes to systems of dimensionality d larger than the upper marginal dimension dc is critically discussed. In this connection, new large-cell renormalisation results for the random walk for d=3 and 4 are presented which indicate convergence to the correct results.

UR - http://www.scopus.com/inward/record.url?scp=36149050161&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36149050161&partnerID=8YFLogxK

U2 - 10.1088/0305-4470/17/6/004

DO - 10.1088/0305-4470/17/6/004

M3 - Article

AN - SCOPUS:36149050161

VL - 17

SP - L329-L333

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 6

ER -